# SDR TWAA0004306

- Difficulty date: March 12, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Aircraft time: 45,203 hours, 23,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE BOTTOM OF FUSELAGE SKIN HAD RIVET HEADS STRESSED AND CRACKED, AND SKIN BULGED OUT FROM CORROSION AT AFT END OF NUMBER 1 VHF ANTENNA, STA 465 TO 484.  REMOVED CORRODED ANTENNA SUPPORT.  INSTALLED NEW INTERCOSTAL SUPPORT GUSSET AND CLIPS PER EMLR 70576, SERVICE BULLETIN 53-188, AND DOUGLAS PRINT SR0 9530005.
